Thread: winstrol and deca
07-24-2003, 06:33 PM #1Associate Member
- Join Date
- Jun 2003
winstrol and deca
quick question are those roids supose to be causing like bruises on your stomaches,. i dunno but one nite when i was drunk i realy dont remebrhiting anything but the next morning i had bruises, just wondering if that can cause it bc on the bruises its like a knot and its like a circle dot inside the skin just curious.
07-24-2003, 10:03 PM #2
1. u are juicing and getting drunk ? ok, this isnt a good idea, it realy realy realy slows down ur gains, possibly eliminating them.
2. u should really have done research on the juice u are using and know the side effects inside out before usisng it.
3. no those bruises are not from juice, prolly from a bar fight that u got into when u were intoxicated, ROFL !
4. what is ur diet bro ! i worry cause u say u get drunk and u sound like a party person, which makes me feel that u might not be sleeping enough everynight. dunno if this is true ! correct me if im wrong !
anyways, good luck and peace !
07-24-2003, 10:10 PM #3
Yeah, drinking on juice = bad idea
Binge drinking till black out on juice = AWFUL IDEA.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)